# SDR V0XD201412230272

- Difficulty date: December 8, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPAIRED DRAG ANGLE IAW SRM 51-42-06, 51-40-11, 51-42-13 & 51-42-15.  NDT PERFORMED, CRS K9QR554B ON 4 DEC 2014.  WO 80260, WC 8066.
